zbMATH — the first resource for mathematics

Found 5 Documents (Results 1–3)

Chen, Gui-Qiang G. (ed.) et al., Hyperbolic conservation laws and related analysis with applications. Selected papers based on the presentations at the workshop at the International Centre for Mathematical Sciences (ICMS) Edinburgh, UK, September 19–23, 2011. Berlin: Springer (ISBN 978-3-642-39006-7/hbk; 978-3-642-39007-4/ebook). Springer Proceedings in Mathematics & Statistics 49, 23-68 (2014).
MSC:  76M20 76D05 65M06
BibTeX Cite
Full Text: DOI
Li, Tatsien (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Vol. 1. Proceedings of the 13th international conference on hyperbolic problems, HYP 2010, Beijing, China, June 15–19, 2010. Hackensack, NJ: World Scientific; Beijing: Higher Education Press (ISBN 978-981-4417-07-5/v.1; 978-981-4417-06-8/set). Series in Contemporary Applied Mathematics CAM 17, 312-319 (2012).
BibTeX Cite

Filter Results by …

Document Type
Year of Publication